# SDR HEEA079151

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,626 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 400052007115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BEAM HAS CORROSION UNDER BUSHING AND BEARING CAP.
